%0 Journal Article
	%A M. Zarebnia and  S. Khani
	%D 2013
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 76, 2013
	%T Numerical Solution of Hammerstein Integral Equations by Using Quasi-Interpolation
	%U https://publications.waset.org/pdf/16795
	%V 76
	%X In this paper first, a numerical method based on quasiinterpolation for solving nonlinear Fredholm integral equations of the Hammerstein-type is presented. Then, we approximate the solution of Hammerstein integral equations by Nystrom’s method. Also, we compare the methods with some numerical examples.

	%P 716 - 719